# SDR AALA202209203203

- Difficulty date: September 19, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A300*
- Aircraft serial: 4893
- Aircraft time: 35,678 hours, 13,676 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ARMING LEVER DOOR 2R IS LOOSE. MAINTENANCE SECURED R2 DOOR ARMING HANDEL PER AMM 52-22-00.
